# SDR UIEA2019120305965

- Difficulty date: November 29, 2019
- Submitted: December 3, 2019
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 106,006 hours, 20,782 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 8011 · Engine Starter
- Part: Warning Message
- Condition: False Activation
- Location: Rt Eng Starter
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE STARTER EICAS ON START. RAN QRH, MSG CLEARED. ENGINE STARTED 2ND ATTEMPT.( PERFORMED ENGINE DRY MOTOR  IAW AMM 71-00-00. OBSERVED NO FAULTS OR DELAYS AT THIS TIME, OPS CHECK GOOD. )
